# SDR FDEA201708112190

- Difficulty date: August 11, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 68,855 hours, 16,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 26B175191
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST INDICATOR IS INOP. REMOVED AND REPLACED EMERGENCY SLIDE PRESS TO TEST LIGHT BULBS AS REQUIRED. OPS CHECKED NORMAL PER MM 25-61-04-5. OK FOR SERVICE.
